Ricci curvature of submanifolds in Kenmotsu space forms


ARSLAN K. , EZENTAŞ R. , Mihai I., MURATHAN C. , Özgür C.

International Journal of Mathematics and Mathematical Sciences, vol.29, no.12, pp.719-726, 2002 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 12
  • Publication Date: 2002
  • Doi Number: 10.1155/s0161171202012863
  • Title of Journal : International Journal of Mathematics and Mathematical Sciences
  • Page Numbers: pp.719-726

Abstract

In 1999, Chen established a sharp relationship between the Ricci curvature and the squared mean curvature for a submanifold in a Riemannian space form with arbitrary codimension. Similar problems for submanifolds in complex space forms were studied by Matsumoto et al. In this paper, we obtain sharp relationships between the Ricci curvature and the squared mean curvature for submanifolds in Kenmotsu space forms. © 2002 Hindawi Publishing Corporation. All rights reserved.